# SDR USAA040458

- Difficulty date: August 10, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing
- Part time: 39,393 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRAILING EDGE WEDGE DELAMINATED .5 SQUARE FT AREA, LT WING, INBOARD MAIN FLAP, 48 INCHES IN FROM OUTBOARD END.  REMOVED AND REPLACED T/E WEDGE PER SRM 51-72-11 AND BOEING DWG 113N2600.  (M)
